# SDR CA150609007

- Difficulty date: May 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 795 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bushing
- Condition: Worn
- Location: Carburetor
- Part time: 197 hours
- Component: Carburetor, Rotax
- Component part number: 892535892530
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE STOPPED IN FLIGHT WHEN THROTTLE REDUCED TO IDLE.  UPON INVESTIGATION IT WAS DISCOVERED THAT A RING CLIP HAD DISLODGED & A BUSHING WORE OUT CAUSING A PIN TO STICK INSIDE OF CARBURETOR.
